Can aps cause dry skin & loss of pigmentation?

My skin has been dry for ages and I was going to bed with cream and cotton gloves on - not a good look!! Last week the skin was cracked and bleeding on my hands again but this time became so stretched over the joints that I could not move my fingers. Am on a 10 day steroid cream treatment and have a huge tub of hydrating cream for the rest of my body. Dr said none of the scaly patches are psoriasis which I had feared (my dad had that).

I also have loss of pigmentation across my forehead and have had that for years too. It is not such a contrast in colour as vitiligo is but it is very apparent - my hairdresser thought I had forgotten to put my foundation on there under my fringe! I have lupus symptoms but not tested positive for that. Could this be down to the aps?


2 Replies

  • Hi Lynn

    When I have had consultations with prof Hughes he always looks for evidence of dry skin and asks me questions about it. He particularly looks for flaking skin on the feet and he attributed water blisters that I used to get on my feet to APS to.

    Dave x

  • I have very dry skin and have used every moisturizer. My skin looks so old, I never thought it maybe contributed to APS. I also have multiple brusing since my doctor added 81 mg. aspirin to my warfin. When does brusing become dangerous? What should I look for?

    Thank to all

You may also like...